MathSciNet Relay Station
MathSciNet bibliographic data
MR1633078 83C05 (82C20)
Sasamoto, Tomohiro; Wadati, Miki Exact results for one-dimensional totally asymmetric diffusion models. J. Phys. A 31 (1998), no. 28, 6057–6071.
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2017, American Mathematical Society
Privacy Statement